# SDR UPS01837031

- Difficulty date: October 3, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LEFT WING L/E LOWER SKIN HAS INTERGRANULAR CORROSION AT XFS 341.  CUT OUT CORRODED AREA, FABRICATED DOUBLER AND FILLER APPROX SIZE 6 X 2.5 INCH.  REPAIRED SKIN IAW EO DC8-5720-7767-A.
